# SDR UPS98626852

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Cf680
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE, FIRE LIGHT ON FORWARD PANEL ILLUMINATED FOR 10 SECONDS AFTER LIFT OFF ON A MAX POWER TAKEOFF.  NO OTHER INDICATIONS OF A FIRE, SYSTEM TESTS OK.  CAME BACK ON WHEN THRUST REDUCED FOR DESCENT AND APPROACH.  PERFORMED SYSTEM OPS CHECK ON GROUND PER B767 FIM 2600, OPS CHECKED GOOD.
